# SDR SWIA200617723

- Difficulty date: December 21, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 11,491 hours, 10,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 UPPER FRAME CRACKED AT FS 280, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FABRICATED PARTS AND ANGLES PER CRJ200 REO 601R-53-11-138 REV NC.
